Please use this identifier to cite or link to this item: http://dx.doi.org/10.14279/depositonce-11600
For citation please use:
Main Title: Semiflow selection to models of general compressible viscous fluids
Author(s): Basarić, Danica
Type: Article
URI: https://depositonce.tu-berlin.de/handle/11303/12800
http://dx.doi.org/10.14279/depositonce-11600
License: https://creativecommons.org/licenses/by/4.0/
Abstract: We prove the existence of a semiflow selection with range the space of càglàd, i.e. left-continuous and having right-hand limits functions defined on [0,\infty) and taking values in a Hilbert space. Afterwards, we apply this abstract result to the system arising from a compressible viscous fluid with a barotropic pressure of the type aϱ^γ, γ ≥ 1 , with a viscous stress tensor being a nonlinear function of the symmetric velocity gradient.
Subject(s): semiflow selection
viscous fluids
models
right-hand limits functions
Hilbert space
Issue Date: 23-Nov-2020
Date Available: 12-Mar-2021
Language Code: en
DDC Class: 530 Physik
Sponsor/Funder: TU Berlin, Open-Access-Mittel – 2020
Journal Title: Journal of Mathematical Fluid Mechanics
Publisher: SpringerNature
Volume: 23
Issue: 1
Article Number: 2
Publisher DOI: 10.1007/s00021-020-00527-1
EISSN: 1422-6952
ISSN: 1422-6928
TU Affiliation(s): Fak. 2 Mathematik und Naturwissenschaften » Inst. Mathematik » FG Numerische Analysis partieller Differentialgleichungen
Appears in Collections:Technische Universität Berlin » Publications

Files in This Item:
Basarić_Semiflow_2020.pdf
Format: Adobe PDF | Size: 483.84 kB
DownloadShow Preview
Thumbnail

Item Export Bar

This item is licensed under a Creative Commons License Creative Commons